# SDR S9HA265YA

- Difficulty date: December 1, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N352NT
- Make and model: Snias AS350BA
- Aircraft serial: 2553
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Spar
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,046 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT HEARD USUAL NOISE WHILE FLEXING TAIL ROTOR BLADES DURING PREFLIGHT.  MAINTENANCE REPLACED THE TAIL ROTOR WITH A SERVICEABLE TAIL ROTOR FROM A ANOTHER AIRCRAFT.  UPON TEAR DOWN INSPECTION A CRACK IN THE SPAR 10MM WIDE BY 150MM IN LENGTH ON THE LEADING OF THE SPAR.  PILOT REPORTED THAT NO UNUSUAL NOISES WERE HEARD DURING PREFLIGHT ON THE PREVIOUS DAY AND NO UNUSUAL VIBRATIONS FELT IN THE PEDALS OR AIRFRAME DURING FLIGHT THE PREVIOUS DAY.  TAIL ROTOR SENT TO THE MANUFACTURE FOR EVALUATION.
